# SDR RAIA201903260001

- Difficulty date: March 26, 2019
- Submitted: March 29, 2019
- Operation: Air carrier
- Aircraft: N41104
- Make and model: Emb EMB-145XR
- Aircraft serial: 145646
- Aircraft time: 42,890 hours, 26,444 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED LEAK 1 IN FLIGHT. FOUND LEAKING DUCT AT AFT BULKHEAD FWD OF APU FIREWALL. R2 O-RING LEAK AND OPS CHECK GOOD.
